# SDR ASAA201912231680

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,200 hours, 14,357 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRIEF (LESS THAN 5 SECONDS) FAILURE OF RIGHT FMC WITH ASSOCIATED VTK FLAG. GROUNDED - YES. ACCOMPLISHED FMCS BITE PER B737-800 FIM 34-61-801, NO CURRENT FAULTS. PERFORMED OPS TEST OF LEFT AND RIGHT FMCS PER AMM 34-61-00-710-801, GROUND VERIFICATION TEST GOOD.
